# SDR CA080213002

- Difficulty date: February 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,843 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Part number: MC09543022
- Condition: Stuck
- Location: Nlg Steering
- Part time: 828 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROBLEM WAS DISCOVERED DURING PRE-INSP RUN UP. WHEN FULL RUDDER DEFLECTION WAS APPLIED THE RUDDER MOVEMENT WAS RESTRICTED AND WOULD ONLY RELEASE WHEN ALTNATE RUDDER PRESSURE WAS APPLIED. (TC NR 20080213002)
